Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have seborrhoea. Feeling flatulence and heaviness after taking bhringraj ghan vati. Side effect?

User rating for this question
Very Good
Answered by

Ayurveda Specialist
Practicing since : 1984
Answered : 1309 Questions
I had consulted one of ayurvedic dctors through this forum only for sebarreahea.
This was the advise given


Please start the following medicines right now1. Majisthadi ghan vati 2 tabs twice a day2. Aarogya vardhini ras 2 tabs twice a day3. Bhringraj ghan vati 2 tabs twice day4. Gandhak rasayan 1 tab twice a day All medicines have to take with water and you can take all medicines empty stomach too. Also recommending you external use1. Shampoo – you can continue Himalaya anti dandruff shampoo or can wash hair with amla, aritha and shikhakai podwer. Should have to keep 1 table spoon powder for 2-3 hours in water and use the water with paste of power by mixing manually.2. Use : mix karanjadi oil and dhaturpatradi oil in equal quantity and apply on scalp and affected area too. (Do not apply on wet hair)


My queries are as follows
1) i am unable to find Bhringraj ghan vati in the market. mostly poweder is available. What to do or can you suggest me some pharma co. or shop in Bangalore where i can buy this?
2) I feel every since i have started taking these medicines I feel flatulance and heavy. feel the stool has not bee passed completely. could this be because of medicines.?
3) appreciate a second opinion on the medicines/ treatment?
Posted Sat, 23 Mar 2013 in Ayurveda
Answered by Dr. Rajesh Lakhanpaul 6 hours later
Welcome to health care magic,
Regarding your problem and treatment, I believe that as per ayurveda this is routine treatment for seborrhoea. There is nothing to worry if bhringraj is not available. Continue with the rest of this treatment.
In addition to this I will advise you to maintain proper hygiene and not to scratch the area off and on as nails are not always clean and this can lead to secondary infection. XXXXXXX breathing cheerful attitude and balanced diet also contribute for quick recovery.
Increase the immunity of the body so that either such ailment does not surface or if they are there a quick relief is received. In such cases I usually use Haridra khand which helps to increase immunity and also reduce irritation and inflammation as turmeric is the main ingredient here.
As far as constipation is concerned, usually these drugs are not constipating but if you feel use of trifla tablet or powder at night can be taken.
Wish you a perfect health.
Dr. Rajesh Lakhanpaul
Above answer was peer-reviewed by
Follow-up: Have seborrhoea. Feeling flatulence and heaviness after taking bhringraj ghan vati. Side effect? 15 hours later
Hi thanks for your revert. Pls answer my folloowing three queries.

1)Can you advise dosage of Haridra khand and how long do i need to take it?

also one unrelated query. my sperm count was found to be 18 M it is low as i have a varicocoele. My family is looking for a suitable match for me.
2)should i take any medicines which increase the sperm count now or should i wait till marriage?

3)also if you feel medicine can be taken now then pls recomend something which can increase the sperm count and other vital parameters permanently for good.

i am also worried varicolcoele will make me infertile.

Answered by Dr. Rajesh Lakhanpaul 1 hour later
Welcome back,

1. As far as dose of haridra khand is concerned half tea spoon twice a day will suffice. Regarding duration it can be taken for a long period; in your case I think around two months should cure the problem totally.

2. Regarding sperm count you need not worry for the time being, as for pregnancy factors as motility are more important. Your problem will not render you infertile.

3. Ayurveda has number of herbs that increase count and cure sex related problems.
For the time being you need not worry about other factors.

Let me know if you need further assistance.

Wish you a happy married life.
Dr. Rajesh Lakhanpaul
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask an Ayurveda Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor